# SDR 54140

- Difficulty date: January 19, 2004
- Submitted: January 19, 2004
- Operation: General aviation
- Aircraft: CGEMQ
- Make and model: Lear 31
- Engine: Garrtt TPE33110UG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plenum
- Part number: 310166811
- Part serial: 30549
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED AT THE PRIMARY FUEL NOZZLE BOSS.
